# SDR SWAA2020022874859

- Difficulty date: February 24, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 41,809 hours, 25,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY EXIT LIGHT LENS BROKEN.          / INSTALLED NEW BASE PER AMM.
